# SDR HYIA2018101515001

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: C4020304
- Aircraft time: 34,693 hours
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: 2058393
- Condition: Damaged
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AND THE AUTOPILOT SYSTEM CIRCUIT BREAKER POPPED. MX PERFORMED INITIAL INSPECTION AND FOUND THE AUTOPILOT INTERFACE CONNECTOR DAMAGED. THE SYSTEM WAS PLACED ON MEL, FURTHER DETAILS WILL BE PROVIDED IF ADDITIONAL FAILED PARTS ARE IDENTIFIED AS TROUBLESHOOTING AND FINAL REPAIR ARE ACCOMPLISHED.
